Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On anxit for stress and depression. How long should I continue the medication?

Answered by
Dr.
Dr. Lohit K

General & Family Physician

Practicing since :2007

Answered : 1649 Questions

default
Posted on Mon, 25 Nov 2013 in Mental Health
Question: Currently under stress as my beloved M in law passed away. I was very close to he r for the last 25 yrs and unable to bear the loss. Am taking Anxit .25mcg to get over the same. Also on Neskium 40 for sever acidsity and gastric problem. How long can I take the above. Feel terribly depressed. No amountof Yoga and meditation i s giving me relief
doctor
Answered by Dr. Lohit K 6 hours later
Brief Answer: Anxit till symptoms subside,Neksium for 2 months. Detailed Answer: Hi XXXXXXX XXXXXXX Thanks for using XXXXXXX I went through the query and understood your concern. I am sorry for the incident happened. You can continue the tablets Anxit 0.25mcg. This drug has been used by many of my patients for years with no complications, but you should never take more dosage of this drug without your doctor's advice. If the depression does not subside then you can take tab clonazepam with your doctor's advice. Tab Neksium 40 is for acidity and you can take this for a month (max 2 months I prefer) and then replace it by ranitidine 150mg BD and then once daily. Prolonged use of Neksium can cause atrophic gastritis. I can understand the pain when we lose our loved ones, but try to come out of it. Keep engaged yourself in physical activities, outdoor exercises and spend time with friends and family members. Spending time doing physical activities will reduce the depression and also help in forgetting the incident. Have plenty of fluids and also nutritious food. Have Tab Albendazole which will help in killing the intestinal worms(may be responsible for reduced hemoglobin level) and take iron supplements. These will help you to increase the Hb level and your well being. Hope this answered your query and helpful to you. Feel free to ask if any related query and I will be glad to answer them. Wish you faster recovery and good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Atrophic gastritis

doctor1 MD

Hi Doctor, Back again with biopsy report for further suggestion and medication if needed I am looking for advice based on the report received from the hospital.It started with loose motion and slowly skins of hand and leg are shrinking.Reports are...

doctor1 MD

I had Endoscopy for upper abdominal discomfort . It diagnosed as H plori infection and gastric erythrema and mucosal atrophy . My report is like this Indication : dyspenia GE junctional normal D1 : normal D2 : normal body : hyperemia and mucosal...

doctor1 MD

What type of specialist is required when there is documented history of hypothyroidism and Hoshimotos thyroiditis, pernicious anemia, atrophic gastritis and low cortisol levels? Symptoms include worsening brain fog and insomnia on Nature thyroid or any thyroid supplement, nausea, gastric burning, extreme fatigue,constipation, feeling suddenly breathless w palpitations including feeling breathless and palpitations.

doctor1 MD

I was recently diagnosed with auto immune Atrphic Gastritis. I've been taking Synthroid for 4 years. My endo has to keep increasing my dosage as we can't get my TSH to the right levels. Curreently 6.33. I believe the Atrophic Gastritis is the issue and I'm not absorbing the medication. Am I right? What can we do?

doctor1 MD

I have pernicious anemia and it has been hard on my stomach and I now have atrophic gastritis. Is there a diet that would help my stomach? I have been told there is nothing that can be done to help the stomach. I go in every 6 months for a EGD Thank you Cathy Frederick

doctor1 MD

I am a 62 year old female with high blood pressure but otherwise healthy, in good weight and exercise regularly. I have thin skin which tears easily. Is there any supplement that can help with that? Also, do you recommend any supplements for...

doctor1 MD

After being diagnosed with H-Pylori, treatment with antibiotics and eradication tested by breath test......symptoms of burping return a couple months later! Also, hard stools now for a week and half and tonight burning in the stomach after eating. Can H-Pylori return even if it was eradicated?
Thanks, Eileen